Discussions By Condition: I cannot get a diagnosis.

Really hoping someone can help me....

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • April 20, 2008
  • 03:06 PM

..I've been having vaginal symptoms since January. Initially it seemed like thrush...a little white discharge, and inflammation irritation. However after using thrush treatment and having tests for candida I've had to conclude it's not thrush. I have been in a stable relationship for 6 years, and my partner and I have never had any other sexual partners. Thus with common sense and even about 3 tests, I know I cannot have an STI. The doctors say that it must be some physiological change, which I could accept if it was not also affecting my partner. Sometimes when we have sex his penis becomes red and inflamed afterwards, but soon goes back to normal. I must have had every test possible, and it appears that I have no bacteria or fungus that could be causing this. It's really starting to affect my sex life and my relationship, and I can't seem to get any kind of diagnosis. I wonder is anyone has any ideas?



Reply Flag this Discussion

2 Replies:

  • You should have a pap and see what it says to rule out hpv; did you get blood work for herpes 2 and syphilis? One in four women has herpes nowadays and they usually don't order tests for it so it goes undetected.
    Monsterlove 2,921 Replies Flag this Response
  • Hi,Yes i have been tested for all but syphillis, but my symptoms don't match it anyway, and my partner and I have only even been with each other so it is very unlikely.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?